# SDR HXS2004F00004

- Difficulty date: September 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N6302Y
- Make and model: Snias AS350B2
- Aircraft serial: 9007
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Making Metal
- Location: Mgb
- Part time: 2,261 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MGB CHIP LIGHT.  INVESTIGATION REVEALED METALIC CHIPS ON THE BEVEL REDUCTION GEAR BOX THAT EXCEEDED SERVICABILITY STANDARDS.  REMOVED GEARBOX AND FOUND EPICYCLIC HAS A BAD BEARING WHICH IS THE SOURCE OF THE METAL.  SENT EPICYCLIC AND BEVEL GEAR BOX FOR REPAIR OF CYCYLIC AND INSPECTION OF BEVEL GEAR BOX FOR CROSS METAL CONTAMINATION.
